MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 60MM GROUP 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 60MM GROUP 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 180-01-60
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Bone Fracture(s) (1870); Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377); Joint effusion (4849)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2024-00064 d10: (b)(6) 180-65-40 - alteon 6.5mm screw, 40mm; (b)(6) 170-40-00 - biolox delta femoral 40mm od, +0mm.
 
Event or Problem Description
As reported via legal documentation the patient had a left hip revision on (b)(6) 2018.Approximately 4 years and 11 months after the first revision the patient had a second left hip revision on (b)(6) 2023.The patient had extensive scarring.The patient encountered a huge adverse local tissue reaction and a large fluid collection and a dark gray trochanteric bursitis that had to be debrided.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.
 
Additional Manufacturer Narrative
1038671-2024-04994, 1038671-2024-00064 this follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04994, 1038671-2024-00064.The most likely underlying cause for the revision reported is a combination of risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) acetabular loosening, and bone fracture.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV CROWN CUP CLSTR HOLE 60MM GROUP 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20360622
Report Number1038671-2024-03816
Device Sequence Number7199854
Product Code JDI
UDI-Device Identifier10885862037053
UDI-Public10885862037053
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Catalogue Number180-01-60
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale